# SDR ASAA2014062708512

- Difficulty date: June 27, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620114
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 727B, RBL 24.75 INBD AND OTBD FLANGE FASTENER HOLES HAVE CRACK INDICATIONS.  ACFT GROUNDED.  INSTALLED REPAIR PARTS IAW REO-G18000 REV B AND EA SB737-53-1296-NG-116.
